Change search
ReferencesLink to record
Permanent link

Direct link
Hamiltonian multivector fields and Poisson forms in multisymplectic field theory
KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
2005 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 46, no 11, 112903- p.Article in journal (Refereed) Published
Abstract [en]

We present a general classification of Hamiltonian multivector fields and of Poisson forms on the extended multiphase space appearing in the geometric formulation of first order classical field theories. This is a prerequisite for computing explicit expressions for the Poisson bracket between two Poisson forms.

Place, publisher, year, edition, pages
2005. Vol. 46, no 11, 112903- p.
National Category
Other Physics Topics
URN: urn:nbn:se:kth:diva-38163DOI: 10.1063/1.2116320ISI: 000233602700014ScopusID: 2-s2.0-28844488747OAI: diva2:436095
QC 20110822Available from: 2011-08-22 Created: 2011-08-22 Last updated: 2011-08-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Paufler, Cornelius
By organisation
Mathematical Physics
In the same journal
Journal of Mathematical Physics
Other Physics Topics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link